I have been tapering for about 6wks now from approx. 120mg of percs a day to 20mg of oxycontin 2x a day. I have been sticking to taper even though I have all the oxycontin in my home. I have been trying to live my normal life, sometimes a little shakey until next dose, which I moved up to 6 to 8 hrs from 10 hrs apart, Yesterday I was at my daughters house helping with my grandchildren, the oldes is 13 who was diagnosed with type 1 diabetes 2 years ago. They were all home sick and there was an incident with the 13 years old from his diabetes and I immediately took an extra oxycontin to help me deal. I am so mad at myself and I now know how much I still need them mentally and a little physical. No wd symptoms, just the shakiness, which I sometimes take half a xanax for instead of moving up my oxycontin. Just scared now, that I am not doing as well as I thought..need your comments on this please..hope no one is in too much pain today love to all Golda
I am so sorry that no one saw your post yesterday. I am sure someone would have replied had they seen it, as everyone here is so helpful.
Please, do not beat yourself up over your slip up. You are doing a great job on your taper, just keep going. Work through this hiccup and you will be fine. I have discovered that part of the addiction is not only the chemical dependency, but also the actual act of taking a pill. Having a bad day? Take one. Got bad news? Take one. Stressful situation arise? take one. It has become a response that happens without even thinking. That is why it is important to get in with a group to discuss ALL aspects of the addiction/dependency.
I want to encourage you to not see this as utter failure and give up on yourself. Please, continue to work your plan, and keep posting! Great therapy in getting your feelings out on 'paper' so to speak.
hang in there, Golda! You are going to make it, you CAN do this!!
Best to you,
Hello Golda55, I'm new on here but I think your doin an awesome job with tapering down just to actually decide to do it and sticking to it shows your a strong woman! I get them to just a higher mg and I say it everytime i'm goin to taper myself down.When I get them out I never do it.So I know how hard it is to have it perscribed to you and having the perscription.You had alot going on at the time.Instead of being mad at yourself think how well you've done and only messing up 1 time.I'm not saying u should do it again.When u feel that way agan which I think u were stressed,worried,and afaid you should just take your xanax.They have me on them too.They help alot I don't know what dosage or mg your dr. has you on,but that day when u took1 xtra was you thinking in your head and it saying take it?If so that's the mental part but,your doin the right thing by taking your xanax.Maybe your dr. could take u up on the xanax if ur aloud to... I HOPE SOMETHING HELPS ON HERE..YOUR DOING A GREAT JOB!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2009 • 2 answers
Posted 25 Jul 2011 • 2 answers
Tapering Regimen - Hello I am a 62 year old grandma who has been taking percocet for about 2 years.?
Posted 28 Sep 2011 • 2 answers
Opiate Dependence - Hello, I have posted before. I am tapering off of percocets 7.5 mg about 12 per?
Posted 30 Oct 2011 • 2 answers
Posted 22 Feb 2012 • 3 answers